# SDR DALA2023060504487

- Difficulty date: May 30, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N955DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38743
- Aircraft time: 24,403 hours, 11,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2792311) CORROSION INTERCOSTAL LOCATED BTW BS767 TO BS794 AND STR25R AT AFT CARGO COMPARTMENT. REPLACED INTERCOSTAL AND FASTENERS LOCATED BTW BS767 TO BS794 AND STR 25R AT AFT CARGO COMPARTMENT AS PER B737-900ER SRM51-40-02-0G AND DRAWING 146A0081.
